# SDR CA960313007

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: V Belt
- Part number: A1902
- Condition: Split
- Location: M/R Drive
- Part time: 1,728 hours
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

(CAN)DURING A TEST FLIGHT THE TWO BELTS SPLIT IN TWO.
